IIUM Repository

Martingale convergence theorems in JW-Algebras

Karimov , Abdusalom and Mukhamedov, Farrukh (2010) Martingale convergence theorems in JW-Algebras. Bulletin of the Malaysian Mathematical Sciences Society, 33 (3). pp. 405-410. ISSN 0126-6705

[img] PDF ( Martingale Convergence Theorems in JW-Algebras) - Published Version
Restricted to Repository staff only

Download (195kB) | Request a copy


In this paper certain properties of conditional expectations of re-versible JW-algebra A with a faithful semifinite normal trace are studied. As an application of these results, we prove convergence theorems for supermartin- gales and martingales defined on such algebras.

Item Type: Article (Journal)
Additional Information: 5537/1598
Uncontrolled Keywords: Conditional expectation, Jordan algebra, enveloping algebra, supermartingale, martingale.
Subjects: Q Science > QA Mathematics
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Science > Department of Computational and Theoretical Sciences
Depositing User: Dr. Farrukh Mukhamedov
Date Deposited: 06 Sep 2011 15:03
Last Modified: 11 Nov 2011 11:24
URI: http://irep.iium.edu.my/id/eprint/1598

Actions (login required)

View Item View Item


Downloads per month over past year